MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK PROGRAMMER; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. CARELINK PROGRAMMER; PROGRAMMER, PACEMAKER
Model Number 2090
Medical Device Problem Codes Failure to Interrogate (1332); Mechanical Problem (1384); Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: analysis was able to confirm that the programmer emitted a burning smell, the power supply emitted an odor and started to smoke but it was unable to confirm that the programmer was unable to interrogate implantable devices.It was noted that the stylus was missed.The keyboard hinges were broken.Additionally, it was noted that the system fan was noisy.The personal computer memory card international association (pcmcia) slot was broken.All found defective parts were replaced and all other identified issues were resolved.The device then passed all final functional tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the programmer¿s fan emitted a burning smell and was unable to interrogate a specific implantable device.The programmer has been returned for evaluation and subsequently tested out of specification during manufacturer's analysis.There was no patient involvement.

Brand Name
CARELINK PROGRAMMER
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23334259
Report Number2182208-2025-06675
Device Sequence Number10572484
Product Code KRG
UDI-Device Identifier00613994175397
UDI-Public(01)00613994175397(11)020327
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2090
Device Catalogue Number2090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2002
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown